# SDR USAA011324

- Difficulty date: September 13, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBOARD ATTACH RAIL CORRODED 55 INCH BY 3 INCH AREA, STATION 792-847 ABOVE STRINGER 25L.  REMOVED CORROSION, TREATED, PRIMED, PAINTED PER SRM 51-10-02.  (M)
